# SDR CALA2021100601792

- Difficulty date: October 5, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 52,046 hours, 4,953 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: D71701100
- Part serial: 75490
- Condition: Discharged
- Location: Door / R-2
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR R2 EMERGENCY POWER SUPPLY BATTERY PACK M330898 CAPACITY CHE CK FOUND FAILED,REFER HAECO NON-ROUTINE LP:9455160,ORIGINATED BY EMP V905359,SPEC NO.B777-33-3-7019. PERFORMED BY EMP V903672,ORIGINATED BY EMP V903672,REPLACED DOOR R2 PACK M33098 AND PERFORMED OPERATIONAL TEST OF THE NEW BATTER Y PACK,THE RESULT WAS NORMAL PER AMM 33-51-06-960-802 REV 92A.
